# SDR SWAA2012031902417

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 48,493 hours, 28,661 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0422
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - FLAPS FAILED TO EXTEND WITH FLAP HANDLE A POSITION.  REMOVED AND REPLACED LT NR 1 FLAP POSITION TRANSMITTER ASSY AND CONNECTOR ASSY PER AMM.
